# SDR SIMA20140508003

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 29,248 hours, 25,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Part serial: 8311
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT HOLDER BROKEN.  REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT & CRADLE ASSEMBLY IAW MM 33-50-00, OPERATIONS CHECKED GOOD.
